A NEW GENERALIZATION OF STANLEY’S THEOREM

George E. Andrews, Mircea Merca

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We consider parts counted without multiplicity in all the partitions of n and obtain a generalization of Stanley’s theorem.

Original languageEnglish (US)
Pages (from-to)175-180
Number of pages6
JournalMathematics Student
Volume89
Issue number1-2
StatePublished - 2020

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Education

Fingerprint

Dive into the research topics of 'A NEW GENERALIZATION OF STANLEY’S THEOREM'. Together they form a unique fingerprint.

Cite this